Isometric immersions of riemannian manifolds
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque no. S131  (1985), p. 129-133
@incollection{AST_1985__S131__129_0,
     author = {Gromov, M.},
     title = {Isometric immersions of riemannian manifolds},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     pages = {129-133},
     zbl = {0612.53032},
     mrnumber = {837198},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__129_0}
}
Gromov, M. Isometric immersions of riemannian manifolds, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 129-133. http://www.numdam.org/item/AST_1985__S131__129_0/

[B] Bryant (R.). - The characteristic variety and modern differential geometry. These Proceedings.

[Bu] Burstin (C.). - Ein Beitrag zum Problem der Einbettung der Riemannischen Räume in Euclidischen Räumen, Mat. Sbornik, t. 38, 1931, p. 74-85. | JFM 57.0549.01 | Zbl 0006.08004

[C] Cartan (É.). - Sur la possibilité de plonger un espace riemannien donné dans un espace euclidien, Ann. Soc. Pol. Math., t. 6, 1927, p. 1-7. | JFM 54.0763.05

[G] Gromov (M.). - Partial differential relations, Springer-Verlag (to appear). | Article | MR 864505 | Zbl 0651.53001

[G-R] Gromov (M.), Rochlin (V.). - Embeddings and immersions in Riemannian geometry, Uspechi, t. 25, n° 5, 1970, p. 3-62. | MR 290390 | Zbl 0202.21004

[K] Kuiper (N.). - On C 1 -isometric embeddings. I, Proc. Konikl. Nederl. Ak. Wet., t. 2-58, 1955, p. 545-556. | MR 75640 | Zbl 0067.39601

[N1] Nash (J.). - C 1 -isometric embeddings, Ann. Math, t. 60, 1954, p. 383-396. | Article | MR 65993 | Zbl 0058.37703

[N2] Nash (J.). - The embedding problem for Riemannian manifolds, Ann. Math., t. 63, n° 1, 1956, p. 20-63. | Article | MR 75639 | Zbl 0070.38603